# SDR FDEA202209292385

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 90,420 hours, 22,632 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74142
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE REAR SPAR LOWER CAP AT XORS 1078 FOUND CORROSION.  RIGHT WING TRAILING EDGE REAR SPAR LOWER CAP AT XORS 1078 CORROSION REMOVED AND FOUND EXCEED LIMITS IAW SRM 57-00-10-1A ALLOWABLE DAMAGE 1 FIG 101.   CORRODED LOWER REAR SPAR CAP AT XORS 1078 REPAIR CARRIED OUT AS PER EA 1-5710-  T0371060 P1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
